You are not currently logged in.
Access JSTOR through your library or other institution:
A NOTE ON WEIGHTED NORM INEQUALITIES FOR FRACTIONAL MAXIMAL OPERATORS WITH NON-DOUBLING MEASURES
Weihong Wang, Chaoqiang Tan and Zengjian Lou
Taiwanese Journal of Mathematics
Vol. 16, No. 4 (August 2012), pp. 1409-1422
Published by: Mathematical Society of the Republic of China
Stable URL: http://www.jstor.org/stable/taiwjmath.16.4.1409
Page Count: 14
You can always find the topics here!Topics: Cubes, Mathematical inequalities, Mathematical functions, Grants
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
Abstract Let μ be a non-negative Borel measure on ℝd which only satisfies some growth condition, we study two-weight norm inequalities for fractional maximal functions associated to such μ. A necessary and sufficient condition for the maximal operator to be bounded from LP(v) into weak Lq(u) (1 ≤ p ≤ q < ∞) is given. Furthermore, by using certain Orlicz norm, a strong type inequality is obtained. 2010 Mathematics Subject Classification: 42B25. Key words and phrases: Non-homogeneous spaces, Fractional maximal operators, Muckenhoupt weights.
© 2012 Mathematical Society of the Republic of China